Doctors Lounge - Pharmacy Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pharmacy Answers List

Forum Name: Pharmacy & Drug Topics

Question: nu-amoxi


 padro - Mon Jun 21, 2004 4:43 pm

Hello, I have justt been perscribed nu-amoxi for an ear infection. I was wondering if daily exercise (weights and cardio) would some what disrupt the medication, or prolong the infection.

Thanks!
 DeLWolcott - Tue Oct 04, 2005 9:49 pm

Exercise wouldn't affect the absorption of the antibiotics, but your body could use some extra rest time to heal itself.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us